Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    jawz is offline New Member
    Join Date
    Oct 2004
    Posts
    6

    sore nipples from tribulus?

    For the past week I have been experiencing a left sore nipple and the only supplement I have been taking is tribulus. Is this a side effect of the supplement, or could something else be causing it? I'm not sure whether it would be gyno or not, and I can't feel anything behind the nipple. Any help would be greatly appreciated. thanks

  2. #2
    bulldawg_28's Avatar
    bulldawg_28 is offline Senior Member
    Join Date
    May 2003
    Location
    Do yoga not steroids!!!
    Posts
    1,439
    How old are you bro? IF your still in your teens it could be a flux in testosterone /estrogen ratio which is normal. As for the trib it stimulates the LH cells, then that converts to testosterone which then could aramotize. But I'm kinda doubting that is the cause. If it keeps up go see a doc, trust me you don't want to get gyno even if its puberty related. I had the **** removed last year and it left a good sized hole in my wallet, not the mention the time out of the weightroom sucks too.

  3. #3
    jawz is offline New Member
    Join Date
    Oct 2004
    Posts
    6
    Well I'm 20 years old and I doubt it's still puberty related, at least that's my guess. I guess it kinda started last week when i was on my first week of taking the pills and I benched for the first time in a few weeks, so my whole chest was sore but my behind my nipple has continued to be.

  4. #4
    fritz2435's Avatar
    fritz2435 is offline Member
    Join Date
    Jan 2004
    Location
    right behind ya
    Posts
    809
    Maybe you pulled something in your chest..

  5. #5
    jawz is offline New Member
    Join Date
    Oct 2004
    Posts
    6
    Just for precautionary purposes should i think about taking some sort of an anti-estrogen or something?

  6. #6
    sore24/7's Avatar
    sore24/7 is offline Associate Member
    Join Date
    Mar 2004
    Location
    usa
    Posts
    192
    If it is making your nips sore you should be a little stoked. At least your trib is good enough to increase your test enough to aromatize a little. Some people get skunked altogether from it. I hope i am not one of them people I just got a pound of it . If it continues take some nolva.

  7. #7
    jawz is offline New Member
    Join Date
    Oct 2004
    Posts
    6
    I've been thinking about getting some nolva but with ***** down I have no idea where else to obtain it.

  8. #8
    S R H's Avatar
    S R H is offline Associate Member
    Join Date
    Jul 2004
    Location
    Ca
    Posts
    358
    i b e labs

  9. #9
    S R H's Avatar
    S R H is offline Associate Member
    Join Date
    Jul 2004
    Location
    Ca
    Posts
    358
    i b e labs dot net

  10. #10
    Join Date
    Nov 2001
    Posts
    1,668
    could be due to prolactin from increased FSH and/or increased estrogen from aromatization.

    or could be due to direct agonist of tissue by phytoestrogens in the tribulus extract

  11. #11
    jawz is offline New Member
    Join Date
    Oct 2004
    Posts
    6
    What's your opinion on what i should do?

  12. #12
    birsling's Avatar
    birsling is offline Member
    Join Date
    Jun 2004
    Location
    Probably @ work
    Posts
    609
    Stop the trib and see if it goes away. Either that, or take a low dose of nolva (5-10mg/day). I would say stop the trib first, it isn't like you need PCT from Trib, at least I have never heard of it.

  13. #13
    bulldawg_28's Avatar
    bulldawg_28 is offline Senior Member
    Join Date
    May 2003
    Location
    Do yoga not steroids!!!
    Posts
    1,439
    Save the trib for when you do a cycle of prohormones, or along with nolva and clomid if you do a real cycle.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •